Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

CT scan said, diffuse cerebral atophic changes, bilateral patchy periventricular white matter hypodensities noted. Meaning?

in the ct scan of my grandma (84 years old) 1) lacunar infarct inthe left corona radiata right gangliocapsular region left lentiform nucleus 2) diffuse cerebral atophic changes 3) bilateral patchy periventricular white matter hypodensities noted,probably age related/ischemac white matter changes 4) no evidence of intra cerebral contusions, intracranial hemorrhage or skull fractures
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
the report says that there are age related changes in the brain. areas which have less blood supply, which commonly occurs at such an advanced age.
may consult your doctor (not urgent, it is common for age), and may start small dose aspirin and statins to slow further infarcts.

take care and keep me posted on the progress.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor